I Am Failing On All Levels !
John Paul
Posted: May 27, 2018, 12:35 AM







Withdrawal is so bad at 8mlgs I couldn't take another sleepless twitching night of it ! I broke down and bought some over the counter Tylenol with 8 mlg of codine. I feel so defeated and broken. Why is this so hard to do? I am thinking that in patient treatment (long term) is the way to go for myself. Or rapid detox where they keep you knocked out for a week or so until the worst of the withdrawals are over! So tired of failing over and over and disappointing myself and my family. Now I am going to have a dirty sample with only myself to blame! I hope tonight I will get some sleep. Not happy with myself šŸ¤” JP
  Top
John Paul
Posted: May 27, 2018, 2:28 AM







Thought the Tylenol was going to be the ticket to a good night sleep. Not even close! Didn't help a bit. Shame on me ! Lesson learned again, and now a dirty sample to prove it. Just hope that my doctor will see that I am committed to getting off this and not take away my carries! I think I am in a salt mine looking for gold. I guess there really is no quick fix like I had hoped! Just hard work. Nothing to do but suck it up šŸ™„
  Top
John Paul
Posted: May 27, 2018, 5:18 AM







Totally out of my head! Can't think straight, can't focus on anything for more than 2 min. It's like my thoughts are someone else's! Random nonsense rolling around in my mind ! Anyone else experience this? I have had enough for tonight and going to have my 8 mlgs . It's 5:15 and I have to be up in 3 hours. Nothing I can do except live my life and pray for better day's to come. šŸ˜ŖšŸ˜“JPāœŒ
  Top
itspossible
Posted: May 27, 2018, 7:20 AM







Hey jp..don't beat yourself up man..It can, and does happen to everybody..I know how you feel man, ive been there..Your mind is repairing itself, I had those out of mind spells myself..I wish that I could tell you something that could help you..Time was the only thing that helped me..
Hope you feel better today..
  Top
Posted: May 27, 2018, 7:45 AM


Posts: 123
Joined: July 3, 2015



John Paul as I posted to one of your other, eat good healthy food because what you put in your body is so important. Drink a ton of water and exercise EVERYDAY!!!! Exercise is key to getting off this mess because it creates natural endorphins and the more you exercise the better you will feel. Even if you don't get any sleep the night before go to a gym or walk outside..

Don't read anything negative because you can get through this and I know you can because I did.
  Top
John Paul
Posted: May 27, 2018, 9:59 AM







@itspossible : Thanks for reassuring me that my brain didn't take a sharp left turn last night ! Never had that experience before with withdrawal in the past. And hopefully it won't last to long. Thanks again for reaching out ! Any words of encouragement are appreciated ! Cheers JP
  Top
John Paul
Posted: May 27, 2018, 10:08 AM







@Mojo1 : I have been taking your advice and been drinking plenty of water . I will usually walk the dog before bed and try to stay active during the day. I won't lie and say that I am 100% eating great. Just don't have the stomach to even look at food somedays. I just got home from taking my grandson to soccer and am going to try to keep myself as busy as possible and not go back to sleep. Thanks again JP
  Top
Rob S.
Posted: May 28, 2018, 1:21 AM







This is good advice, please read on...I started on pot (not to blame pot), progressed to black & white tiles (they called them trips) then speed, then someone introduced me to pethidine. I took the ball & ran with it, to heroin. When I couldn't support my habit anymore & the choice was crime, I turned to "done" (all my friends already had). After 2 years on done I got down to 7.5 mgs, then I got a job which led to take-aways...28 years later I finally got off done, the easy way. The second attempt, I got down to 10mgs & couldn't get any lower without hanging out, bad! My doctor wasn't much help as she would put me back up to a higher dose than I had been okay on, up to 15mgs (instead of 10). Then I yo-yo'd for a while because of hanging out & cracking. I started to stress out because I didn't know how to get down below 2ml (10mgs) without hanging out. The measured amounts my chemist would go down by were too large i.e. 1/4 of a mil was the smallest amount he would do & as the pharmacist had already told me, try to go down by 1/10th of your dose each time, which when you're on 2ml that's not possible when the smallest he would drop me by was 1/4 of a mil (1/8th). I spent a few days thinking/worrying & eventually decided to buy an eye-dropper...& take drops out, because after all what's a few drops. Luckily my pharmacist indulged me & I started taking 3 drops out each day. I would do that for 2 weeks. If you're going to hang-out, it'll take anywhere from 9 to 13 days to do so. At day 14 I believed I was safe, so I'd stay on that level for 2 more weeks to get use to it. Then (if I was ready) I'd start taking out 6 drops for 2 weeks...no hanging, again I'd stay there for 2 more weeks. Eventually when I was taking out 15 drops, I'd see my doctor & go down a 1/2 a mil. I continued that way but, I stopped telling the doctor to reduce at 1 mil. (because the dose bottle will keep most of your dose) but kept taking out drops. I was so close to off I started "practicing" NOT having my dose. On the Friday I picked up my TA's & was dosed. Saturday I thought I'd go without, then on Sunday I decided to do the same. Monday turned out the same again (no dose). On the Tuesday, on the way to the chemist I made up my mind to get off...& I DID NOT HANG-OUT AT ALL. Yes, using an eye-dropper was very slow but, right from the start I did NOT hang-out...why? because the reduced amounts were so small plus I gave myself time to get use to it. So, from 2ml down I didn't feel a thing & the same for jumping off. I guarantee this method will work & if you're patient & stick to it...you'll get off without hanging out. By the way, I also belted my done for 28 years (I gave that up at the same time). Don't think you can't do it, psychology is most of the battle. Most of us (including me) think if you miss 1 days dose you'll hang...BULL@#$%. It takes usually around 9 to 13 days. Stick to your guns. You didn't get to where you are over night, so why try to quit over night? Be patient, hope you have a good doctor & pharmacist who indulge you & you'll get off without hanging out, because that gets you no where. I gave up smoking the same way. Cut down slowly, not big jumps. Certainly on a high dose a big jump is possible but, when you get down to 2 ml...take out drops, it's easier psychologically. The funny thing about done is you'll hang-out pretty much the same whether it's 80 mgs or 2. DO IT SLOW! Screw the rest because nobody can get you off but you. If others tell you it's a waste of time, again BULL@#$%. I did it & its been 24 months now off. Good luck & keep trying. It's the old saying...never give up on giving up!!!!!!!!!!!!!
  Top
Posted: May 28, 2018, 7:45 AM


Posts: 123
Joined: July 3, 2015



RobS is telling the truth and that is what I did as well. I remember getting from 20mg to 10mg was a piece of cake but getting below 10mg was very hard. I bought a dropper and took .5mg less and stayed on for a couple of days that allows your body to get off slowly. Once I got to 1.5mg then I got off completely. But during my slow down I hit the gym even when I didn't feel like it, also the more you sweat the quicker you get it out of your system, thats why drinking a ton of water is a big key. Methadone gave me tons if energy and that was a big factor for me, but through exercise I promise you can duplicate that energy level. Now it takes time but building up your heart rate during work out can give you a ton of energy. Do not drink soft drinks and eat lots of vegetables because we are what we put in out bodies!!!!

Now for me the big key was Jesus and He was there for me every step of the way.
  Top
itspossible
Posted: May 28, 2018, 10:30 AM







@mojo
Its very good to hear from you..These people need people like you my friend..They need to hear that it is possible through success stories like yours..THANK YOU..
Jesus was instrumental in my recovery also..He didn't take away my pain but he helped me deal with it when I couldn't have overwise.. The devil should have killed me when he had the chance, its too late now..

itspossible
  Top
John Paul
Posted: May 28, 2018, 1:07 PM







@rob s @mojo 1. Thanks for sharing your story. Never heard of the eye dropper trick. But I am desperate and I am going to give it a go and see what happens. Last night was not to bad. I slept well for 5 hours which is a personal best for me over the past 2 months or so. Once I was awake I really wanted my drink but decided against it. Kept myself busy and actually had a small snack. You both have given me some great advice that has truly worked! Plus all your support. I have been trying not to think about this as a negative and more of a positive thing. Once again thank you so much ! JPāœŒšŸ–’
  top of page  Top